Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from wheat allergy rash on hands, arms. Taking antihistamine tablets, cream. How long will it take to cure?

Hello. I have what I believe to be a wheat allergy rash on my hands and arms. I have antihystamine tabs and cream for it, but wondered how long before it starts recovering. I first noticed it about 5 days ago but paid it little heed until it got worse. I started treating it today 6 july. Is there anything else I should be doing to aid recovery? Thank you.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
True wheat allergy is rare, whereas wheat intolerance is quite common.
Allergic rash secondary to wheat allergy is unusual, and this might be a coincidence. You are more likley to have idiopathic urticaria that might get worse after eating certain foods and long-acting antihistamines for 4-6 weeks is recommended. If you continue to have itchy rashes, continue for 3 months. Fexofenadine 180mg/90mg and/or cetirizine 10mg is standard treatment options.
I hope that was useful.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor